View Full Version : Depakote and Boils?


sillymeg
10-16-10, 06:06 PM
Has anyone had any experience with Depakote? I just started it up about three days ago and yesterday I started getting boils, at least i think they are boils. Has anyone ever experienced this? I dont know if it is an alergic reaction or if it is a reacurence of a staph infection i had about a month ago, the only reason I think it is the depakote is because the boil like things dont look very muck like the sores i got from my previous infection and I had to stop taking Lamictal two weeks ago cause I was allergic to that, I was having trouble breathing after three days of taking that.


Sorry if my grammar/punctuation isn't the best, I am horrible with writing, It would be so much easier to draw you a picture haha :p

Thanks guys!

sillymeg
10-19-10, 03:36 PM
Good news, I went to my doctor and it was just an infection. Yay!